Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Topics in the functional calculus


Author: L. M. Graves
Journal: Bull. Amer. Math. Soc. 41 (1935), 641-662
DOI: https://doi.org/10.1090/S0002-9904-1935-06162-2
Correction: Bull. Amer. Math. Soc., Volume 42, Number 6 (1936), 381--382
MathSciNet review: 1563163
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06162-2